Nurofen Tablets - Ibuprofen Ph.Eur 200 mg - For mild to moderate pain.
Provides relief from:
Nurofen Tablets work where they are needed - at the site of pain. Nurofen Tablets quickly relieve pain, reduce inflammation and lower temperature.
Adults and children over 12 years of age - Take 2 Nurofen tablets with water every 4 hours as necessary. Do not exceed 8 Nurofen tablets in 24 hours.
Do not take if you: have or have ever had a stomach ulcer, perforation or bleeding; Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers; Are taking other NSAIDs painkillers, or aspirin with a daily dose above 75 mg; Are in the last 3 months of pregnancy; Are under 12 years of age.
Ibuprofen 200mg, Sucrose, Sodium Citrate, Talc, Croscarmellose Sodium, Stearic Acid, Titanium Dioxide, Silicon Dioxide, Acacia, Carmellose Sodium, Sodium Laurylsulphate, Macrogol, Black Ink, (Contains Shellac, Iron Oxide Black, Soya Lecithin, Simeticone).